Interpolation et unicité des fonctions entières.

А. Гельфонд

Matematiceskij sbornik

  • Volume: 46, Issue: 1, page 115-148
  • ISSN: 0368-8666

How to cite


Гельфонд, А.. "Interpolation et unicité des fonctions entières.." Matematiceskij sbornik 46.1 115-148. <>.

author = {Гельфонд, А.},
journal = {Matematiceskij sbornik},
keywords = {Complex functions},
language = {fre},
number = {1},
pages = {115-148},
publisher = {Tipogr. Lissnera i Sobko},
title = {Interpolation et unicité des fonctions entières.},
url = {},
volume = {46},

AU - Гельфонд, А.
TI - Interpolation et unicité des fonctions entières.
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 46
IS - 1
SP - 115
EP - 148
LA - fre
KW - Complex functions
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.